(1,2) – domination in graphs

N. Murugesan, Deepa. S. Nair


In this paper we discuss (1,2) – domination in different graphs and results obtained are compared with the domination in graphs.

Full Text: PDF

How to Cite this Article:

N. Murugesan, Deepa. S. Nair, (1,2) – domination in graphs, Journal of Mathematical and Computational Science, Vol 2, No 4 (2012), 774-783

Copyright © 2012 N. Murugesan, Deepa. S. Nair. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org


Copyright ©2019 JMCS